The spatial gradient of solutions to non-homogeneous and degenerate parabolic equations of p-Laplacean type can be pointwise estimated by natural Wolff potentials of the right hand side measure.

The Wolff gradient bound for degenerate parabolic equations / T., Kuusi; Mingione, Giuseppe. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - 16:4(2014), pp. 835-892. [10.4171/JEMS/449]

The Wolff gradient bound for degenerate parabolic equations

MINGIONE, Giuseppe
2014-01-01

Abstract

The spatial gradient of solutions to non-homogeneous and degenerate parabolic equations of p-Laplacean type can be pointwise estimated by natural Wolff potentials of the right hand side measure.
2014
The Wolff gradient bound for degenerate parabolic equations / T., Kuusi; Mingione, Giuseppe. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - 16:4(2014), pp. 835-892. [10.4171/JEMS/449]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2741132
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 95
  • ???jsp.display-item.citation.isi??? 89
social impact